Publications

  1. (with Dano Kim) Jumping numbers of analytic multiplier ideals (with an appendix by S├ębastien Boucksom)
    Annales Polonici Mathematici 124 (2020), no. 3, 257-280, DOI : 10.4064/ap190529-19-12
  2. Cluster points of jumping numbers of toric plurisubharmonic functions
    Journal of Geometric Analysis 31 (2021), no. 12, 12624-12632, DOI : 10.1007/s12220-021-00730-0
  3. (with Jongbong An) On equisingular approximation of plurisubharmonic functions
    Journal of Mathematical Analysis and Applications 521 (2023), no. 2, 126987, DOI : 10.1016/j.jmaa.2022.126987
  4. (with Dano Kim) On $­ŁÉ┐^2$ extension from singular hypersurfaces
    Mathematische Zeitschrift 303 (2023), no. 4, 89, DOI : 10.1007/s00209-023-03248-z